# SDR SWAA2024091336693

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 69,347 hours, 41,400 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER SLIDING SEAL CRACKED<[01] C/W;[02] REMOVED AND REPLACED SLIDING SEAL; OPS CHECK OK IAW AMM. 53-31-31.;[03] C/W WITH STEPS 1;2;3 AND 4.  REMOVED AND REPLACED SLIDING SEAL; OPS CHECK OK IAW AMM. 53-31-31.
